# SDR NSVA200600133

- Difficulty date: August 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N196JW
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 33,795 hours, 35,317 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 531704
- Part serial: 064
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT IDLE STOP OPEN LIGHT CAME ON DURING TAKEOFF.  REMOVED AND REPLACED THROTTLE QUADRANT IAW AMM 76-10-05, PN ON/OFF 53170-4 SN ON 635, SN OFF 064, OPS CHECK GOOD.
